# SDR CALA2025032003043

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 58,616 hours, 17,154 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 7G1105
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER RIGHT PUMP PRESS LIGHT ILLUMINATED AT  FL230 AND SAME EIC AS MESSAGE PERFORMED FIM 28-22 TASK 804. BITE UFI FAULT CODE "A" FLASHING (UNDER FREQUENTCY). RESET UFI NO HELP. REPLACED FUEL BOOST PUMP PRESSURE SWITCH REF AMM 28-42-01. UFI SHOWS ALL 3 LIGHTS FLASHING, RESET NO HELP. FOUND R OVRD FUEL BOOST PUMP CONT RELAY ADD EMP:U220508 POPPED. RESET RELAY. PUMP AND PRESSURE RUNS NORMAL. OPS CHECK OK.  PARTS USED:  19-2842-3-0002,QTY :1  40-0608-3-0135,QTY :1
